# SDR C2XA99IA213

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12030712509
- Condition: Out Of Position
- Location: Row 10
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 202A, THE CREW REPORTED THAT THE RIGHT AFT EMEGENCY EXIT AT ROW 10 WOULD NOT OPEN PROPERLY DUE TO THE OVERHEAD TRIM BLOCKING THE DOOR.  MAINTENANCE RESECURED THE OVERHEAD LIGHTING CHANNEL TRIM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
